# SDR ABXA20120201271

- Difficulty date: February 1, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2101323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FS 566.0 BETWEEN S38L AND 39L.  REPLACED SHEAR TIE PER BOEING DWG 140T2102 & SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
